Archiv der Mathematik

, Volume 74, Issue 2, pp 115–119 | Cite as

A central limit theorem for exchangeable random variables on a locally compact abelian group

  • M. S. Bingham


A central limit theorem is given for uniformly infinitesimal triangular arrays of random variables in which the random variables in each row are exchangeable and take values in a locally compact second countable abelian group. The limiting distribution in the theorem is Gaussian.


Abelian Group Limit Theorem Central Limit Central Limit Theorem Compact Abelian Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2000

Authors and Affiliations

  • M. S. Bingham
    • 1
  1. 1.Department of Mathematics, University of Hull, Hull, England, HU6 7RXGB

Personalised recommendations